Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

THE INTERVAL MODEL FOR THE GENERAL PROBLEM OF LINEAR PROGRAMMING: A UNIFORM CASE

Annotation

The designed method of comparing intervals and choosing the extreme one which used to be applied for solving non-deterministic problems of discrete programming can also be successfully applied for solving non-deterministic continuous problems of mathematical programming. In this case, the main advantage of this method is preserved, i.e. non-deterministic (interval) problem of optimization can be reduced to two deterministic problems.

Full-text in one file

Download

UDC

УДК 517.977.58

Pages

401-407

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.